# SDR HYIA20140929001

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N618CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0620
- Aircraft time: 28,051 hours, 31,083 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Low
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY POOR BRAKING ALMOST NOTHING.  THIS WAS NOTED AFTER DEPARTURE WHICH INDICATES THE PROBLEM WAS FOUND ON LANDING.  THE BRAKE SYS WAS THEN SERVICED IAW MM CH 12-10-03 & 32-40-00.  OPERATIONS CHECKED TO ADDRESS THE ISSUE.
